# SDR DALA2023061304800

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2809505) FUSELAGE FRAME IS CRACKED AT STA 907 BETWEEN STR 8L-9L AT I/B ATTACH HOLE FOR BIN SUPPORT BRACKET. REPAIRED LH 907 FRAME AT BIN RAIL SUPPORT IAW DELTA WORKCARD 2526-01236-03A.
